MathSciNet Relay Station
MathSciNet bibliographic data
MR886813 47D05 (34G10)
Lamberton, Damien Équations d'évolution linéaires associées à des semi-groupes de contractions dans les espaces $L^p$. (French) [Linear evolution equations associated with contraction semigroups in $L^p$-spaces] J. Funct. Anal. 72 (1987), no. 2, 252–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement